Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Two-dimensional multipeak gap solitons supported by parity-time-symmetric periodic potentials

Not Accessible

Your library or personal account may give you access

Abstract

We report on the existence and stability of the two-dimensional multipeak gap solitons in a parity-time-symmetric periodic potential with defocusing Kerr nonlinearity. We investigate the multipeak solitons with all the peaks of the real parts in-phase. It is found that these solitons can be stable in the first gap. The system can support not only the stable solitons with even number peaks, but also the stable solitons with odd number peaks. The transverse energy flow vector of these solitons is also studied.

© 2013 Optical Society of America

Full Article  |  PDF Article
More Like This
Nonlocal multihump solitons in parity-time symmetric periodic potentials

Xing Zhu, Huagang Li, Hong Wang, and Yingji He
J. Opt. Soc. Am. B 30(7) 1987-1995 (2013)

Multipeaked gap solitons in PT-symmetric optical lattices

Chunyan Li, Changming Huang, Haidong Liu, and Liangwei Dong
Opt. Lett. 37(21) 4543-4545 (2012)

Vector solitons in parity-time-symmetric lattices

Yaroslav V. Kartashov
Opt. Lett. 38(14) 2600-2603 (2013)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (3)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved